Alert archive / Michigan / Tornado Warnings in 2007
Tornado Warning 8, NWS Detroit, MI
NWS Detroit, MI issued this tornado warning at Aug 23, 2007, 5:29 PM EDT for Bay County, Michigan. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2007, 5:29 PM EDT (21:29 UTC)
- Expired
- Aug 23, 2007, 6:03 PM EDT
- In force
- 34 min
- Issued by
- NWS Detroit, MI
- Area
- Counties, with a storm outline in the text
County Bay County, MI
The radar
The Detroit radar (KDTX), 108 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 4:09 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.5 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1330 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KDTX 232129
TORDTX
MIC017-232230-
/O.NEW.KDTX.TO.W.0008.070823T2129Z-070823T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
529 PM EDT THU AUG 23 2007
THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A
* TORNADO WARNING FOR...
BAY COUNTY IN SOUTHEAST MICHIGAN
* UNTIL 630 PM EDT
* AT 525 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
SOUTHWEST OF BAY CITY...MOVING EAST AT 25 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES SOUTH OF KAWKAWLIN BY 535 PM EDT...
BAY CITY AND 8 MILES SOUTH OF BAY CITY STATE PARK BY 540 PM EDT...
ESSEXVILLE BY 545 PM EDT...
MUNGER BY 555 PM EDT...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
SEEK SHELTER IN THE INNERMOST PORTION OF THE BUILDING...ON THE LOWEST
FLOOR. GET TO A BASEMENT IF ONE IS AVAILABLE...AND AVOID WINDOWS.
PROTECT YOUR BODY FROM FLYING DEBRIS WITH CUSHIONS OR PILLOWS.
LAT...LON 4368 8405 4353 8405 4352 8369 4361 8370
4367 8390
$$
SHULER / SC3 follow-up statements
000
WWUS53 KDTX 232138
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
538 PM EDT THU AUG 23 2007
MIC017-232230-
/O.CON.KDTX.TO.W.0008.000000T0000Z-070823T2230Z/
BAY MI-
538 PM EDT THU AUG 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR BAY
COUNTY...
AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED NEAR BAY CITY...MOVING EAST AT 25 MPH.
THE TORNADO WILL BE NEAR...
ESSEXVILLE BY 550 PM EDT...
MUNGER BY 555 PM EDT...
PEOPLE IN THE PROJECTED PATH OF THE TORNADO SHOULD SEEK SHELTER
IMMEDIATELY. MOVE INSIDE A BASEMENT...OR A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
LAT...LON 4358 8405 4353 8405 4352 8382 4349 8381
4349 8370 4361 8370 4366 8389
$$
SHULER SC000
WWUS53 KDTX 232149
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
548 PM EDT THU AUG 23 2007
MIC017-232230-
/O.CON.KDTX.TO.W.0008.000000T0000Z-070823T2230Z/
BAY MI-
548 PM EDT THU AUG 23 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR BAY
COUNTY...
AT 547 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS TORNADO WAS
LOCATED NEAR MUNGER...OR ABOUT NEAR BAY CITY...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
MUNGER AT 600 PM EDT
AT 547 PM...A TRAINED WEATHER SPOTTER REPORTED A FUNNEL CLOUD JUST
SOUTH OF BAY CITY.
PEOPLE IN THE PROJECTED PATH OF THE TORNADO SHOULD SEEK SHELTER
IMMEDIATELY. MOVE INSIDE A BASEMENT...OR A SMALL INTERIOR ROOM ON THE
LOWEST FLOOR.
LAT...LON 4358 8399 4353 8397 4352 8382 4349 8381
4349 8370 4361 8370 4366 8389
$$
SC000
WWUS53 KDTX 232203
SVSDTX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
602 PM EDT THU AUG 23 2007
MIC017-232212-
/O.CAN.KDTX.TO.W.0008.000000T0000Z-070823T2230Z/
BAY MI-
602 PM EDT THU AUG 23 2007
...THE TORNADO WARNING FOR BAY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD EXITED THE COUNTY. THUS...THE WARNING
HAS BEEN CANCELLED.
SEVERE THUNDERSTORM WATCH NUMBER 642 REMAINS IN EFFECT UNTIL 11 PM.
LAT...LON 4358 8399 4353 8397 4352 8382 4349 8381
4349 8370 4361 8370 4366 8389
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Aug 23, 3:35 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 23, 3:35 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 335 PM EDT THU AUG 23 2007 .SHORT TERM...THIS AFTERNOON AND EVENING FORECAST CONCERN DEALS WITH INCOMING CONVECTION THIS EVENING AND OVERNIGHT. AN ACTIVE SHORT TERM IS ANTICIPATED AS THE NEXT IN A SERIES OF SHORTWAVES SHEDS NORTHEASTWARD TOWARDS LOWER MICHIGAN. THIS LATEST WAVE CURRENTLY ACROSS IOWA/SOUTHERN MICHIGAN IS MORE VIGOROUS AND HAS A NICE PRESENTATION IN THE WV IMAGERY. STRONG CVA/HEIGHT FALLS HAVE CONTRIBUTED TO A GOOD AREA OF UVVS SPARKING THUNDERSTORM DEVELOPMENT...TRACKING EAST NORTHEASTWARD AT 40 KNOTS...ACROSS EASTERN IOWA THIS AFTERNOON. TWO BOUNDARIES HAVE TAKEN FORM DUE TO DIFFERENTIAL HEATING THROUGHOUT THE DAY IN ADDITION TO ATMOSPHERIC UPTURNING FROM CONVECTION LAST NIGHT. THESE WILL SERVE FOR LOCALIZED SURFACE CONVERGENCE AND MECHANISMS OF INITIATION THIS AFTERNOON. THE THERMODYNAMIC PROFILE IN THE SPECIAL LAUNCH FROM 18Z IS NOT HAS FAVORABLE AS 24 HRS AGO WITH A WEAK SUBTLE CAP ROUGHLY FROM 900-800MB. HOWEVER...STRONG INSTABILITY AND EVEN LESS CIN LIES ACROSS NORTHERN OHIO/INDIANA AND IS POISED TO ADVECT ON IN. THIS WILL OCCUR THIS AFTERNOON AND TONIGHT WITH FURTHER INSOLATION AND THE ARRIVAL OF THE STRENGTHENING LLJ (UP TO 50 KNOTS). THERE REMAINS A SHALLOW SUBTLE CAP...NOTICEABLE IN THE LATEST LAUNCH FROM ROUGHLY 800 TO 900 MB. OBSERVING TAMDAR SOUNDINGS SUGGEST A COMPLETE EROSION OF THE CAP WILL OCCUR WITH ANY ADDITIONAL SURFACE WARMING. THEREFORE...CONVECTION LATE THIS AFTERNOON SHOULD REMAIN LIMITED IN COVERAGE BEFORE STRONGER SUPPORT ARRIVES THIS EVENING. THE CONVECTIVE COMPLEX ORGANIZING ACROSS NORTHERN ILLINOIS WILL BRING THE GREATEST THREAT FOR SEVERE WEATHER THIS EVENING AS IT TRACKS INTO SOUTHERN LOWER MICHIGAN. INTENSIFICATION IS EXPECTED AS IT QUICKLY MOVES THROUGH SOUTHERN LAKE MICHIGAN AND NORTHERN INDIANA. THE AREA ACROSS NORTHERN IN/OHIO IS STRONGLY UNSTABLE 3000/4000 SBCAPE AND ML CAPES OF AROUND 3500 J/KG. EARLIER THOUGHTS IN THE UPDATE STILL STAND AS MODEL GUIDANCE APPEARS TOO FAR NORTH WITH THE PRECIPITATION FOR THE OVERNIGHT. WIND PROFILE IS HIGHLY CONDUCIVE FOR A DAMAGING WIND THREAT WITH 40 TO 50 KNOTS OF UNIDIRECTIONAL (WEST SOUTHWESTERLY) FLOW EXPECTED FROM ROUGHLY 3000 TO 20000 FEET. PRIMARY MODE OF CONVECTION WILL BE OF THE LINEAR BOW ECHO/SEGMENT VARIETY THROUGH TONIGHT. HEAVY RAINFALL WILL BE A THREAT WITH ANY THUNDERSTORMS AS PWATS ARE PLUS 2 INCHES. A LIMITED HAIL THREAT COULD POSSIBLY DEVELOP THIS EVENING BUT DOESN/T LOOK FAVORABLE WITH FREEZING LEVELS OF GREATER THAN 13KFT. TIME OF ARRIVAL ON THE WIDESPREAD COVERAGE OF THUNDERSTORMS APPEARS TO BE AT/AROUND 00UTC. LOWS TONIGHT WILL REMAIN NEAR/JUST ABOVE 70F FOR ALL LOCATIONS. && .LONG TERM...FRIDAY THROUGH THURSDAY MAIN CONCERN IS SEVERE WEATHER POTENTIAL FRIDAY AND FRIDAY NIGHT. A LOT DEPENDS ON EXTENT OF CONVECTIVE DEBRIS AND LOCATION OF OUTFLOW BOUNDARIES AS TO EVENTUAL INSTABILITY. WDSPRD CONVECTION TO THE WEST SHOULD MOVE OVER PORTIONS OF THE CWA OVERNIGHT... LEAVING A SIGNIFICANT AMOUNT OF PRECIP AND CLOUD DEBRIS FOR FRIDAY MORNING. HOWEVER... EXPECT AT LEAST THE SOUTHERN PORTIONS OF THE CWA TO SEE SIGNIFICANT SUN AND DESTABILIZATION FRIDAY AFTERNOON IN ADVANCE OF APPROACHING WAVE OUT OF THE MID MISSISSIPPI VALLEY REGION. DEEP LAYER SHEAR SHOULD STILL BE IN PLACE FRIDAY... BUT EXPECTING A BIT MORE DIRECTIONAL SHEAR AS THE THE SURFACE LOW APPROACHES AND SURFACE WINDS BACK SLIGHTLY. EXPECT WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE CWA FRIDAY NIGHT BEFORE THE FRONT CLEARS THE AREA BY SUNRISE SATURDAY. AFTER THAT... LOOKING FOR A PRETTY NICE WEEKEND AND WILL BE HOLDING OFF ON POPS UNTIL THE NEXT FRONTAL SYSTEM COMES THROUGH MID WEEK. && .MARINE... PRIMARY MARINE HAZARD FOR THE SHORT TERM WILL BE THUNDERSTORM WINDS AS CONVECTION CONTINUES TO FIRE ALONG EAST WEST BOUNDARY FROM IOWA TO LOWER MICHIGAN. FIRST WAVE IS LIKELY TO AFFECT MARINE WATERS OF LAKE HURON AND LAKE ST. CLAIR THIS EVENING AND CONTINUING OVERNIGHT. NEXT SIGNIFICANT OPPORTUNITY WILL LIKELY BE LATER FRIDAY AND AFTERNOON AND EVENING AS NEXT SURFACE LOW COMES OUT OF THE PLAINS. DEEP LAYER SHEAR WILL CONTINUE THROUGH THE PERIOD WITH BOWING LINE SEGMENTS THE PREDOMINANT STORM TYPE EXPECTED. THUS POSSIBILITY WIND GUSTS ASSOCIATED WITH THUNDERSTORMS OVER MARINE AREAS COULD EASILY EXCEED 50 KNOTS. OTHERWISE... THE ONLY PERIOD OF CONERN WIND/WAVE WISE WILL BE A BRIEF PERIOD LATE FRIDAY NIGHT AND SATURDAY BEHIND THE SURFACE LOW AND FRONT AS WINDS TURN NORTHWESTERLY. GUSTS OVER 25 KNOTS COULD BE POSSIBLE IN THE WAKE OF THE LOW... AND AS SOMEWHAT COOLER AIR COMES ACROSS WARMER WATERS OF LAKE HURON. DEPENDING ON THE STRENGTH OF THE SURFACE LOW... WOULDNT BE SURPRISED TO SEE SMALL CRAFT THRESHOLDS FOR ABOUT A 6 TO 12 HOUR PERIOD EARLY SATURDAY. && .PREV DISCUSSION...ISSUED 154 PM EDT THU AUG 23 2007 AVIATION... WITH LOWER MICHIGAN IN BETWEEN SYSTEMS HAVE NOT INCLUDED PRECIPITATION MENTION THIS AFTERNOON AS COVERAGE OF ANY DEVELOPMENT WILL REMAIN FAIRLY SPOTTY. THIS WILL CHANGE DURING THE EVENING...SHORTLY AFTER 00UTC...WITH THE ARRIVAL OF A WELL ORGANIZED LINEAR THUNDERSTORM COMPLEX FROM THE WEST. A MIX OF VFR/MVFR CONDITIONS EXPECTED THROUGH TONIGHT FOR ALL SITES WITH RESTRICITIONS FOR VISIBILITES AT KDTW/KDET/KFNT AND CEILINGS AT KMBS/KFNT. PREDOMINATELY SHOWERS TO FOLLOW UNTIL THE MORNING HOURS WITH ACTIVITY SLOW TO WANE ON/ALONG QUASI STATIONARY BOUNDARY. NOTE...A WIND SHEAR GROUPING HAS BEEN ADDED FOR TONIGHT AT ALL TAF SITES AS STRONG SOUTHWESTERLY WINDS WILL RESIDE ATOP THE SHALLOW INVERSION (COULD POSSIBLY SEE 50 KNOTS AT 4KFT). && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && SHORT TERM...CB LONG TERM....DW MARINE.......DW AVIATION.....CB YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
Hazardous weather outlook, Aug 23, 4:23 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 423 PM EDT THU AUG 23 2007 MIZ047>049-053>055-060>063-068>070-075-076-082-083-242030- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 423 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR ALL OF SOUTHEAST MICHIGAN. STRONG THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST MICHIGAN TONIGHT ALONG A FRONTAL BOUNDARY THAT EXTENDS EAST TO WEST ACROSS LOWER MICHIGAN. STORMS WILL BE MOVING EAST AT 40 MPH AND WILL BE CAPABLE OF PRODUCING WIND GUSTS OVER 70 MPH AND HAIL OVER 1 INCH IN DIAMETER. ISOLATED TORNADOES ARE ALSO POSSIBLE DURING THE EVENING HOURS WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN THROUGH SATURDAY MORNING AS A STEADY PROGRESSION OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT LAKES. SEVERE WEATHER IS POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT. LCZ422-423-460-LEZ444-LHZ421-422-441>443-462>464-242030- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE-OUTER SAGINAW BAY-INNER SAGINAW BAY- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT AUSTIN TO HARBOR BEACH MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM HARBOR BEACH TO PORT SANILAC MI- LAKE HURON OFFSHORE BEYOND 5 NM FROM PORT SANILAC TO PORT HURON MI- 423 PM EDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ST CLAIR...THE MICHIGAN WATERS OF LAKE ERIE AND LAKE HURON. .DAY ONE...TONIGHT THERE IS A CHANCE OF SEVERE THUNDERSTORMS THROUGH TONIGHT ACROSS ALL OF THE MARINE AREAS OF LAKE HURON...LAKE ST. CLAIR... AND MICHIGAN WATERS OF LAKE ERIE. THUNDERSTORMS DEVELOPING ACROSS SOUTHERN LOWER MICHIGAN WILL MOVE EAST AT 4O MPH INTO ADJACENT WATERS OF LAKE HURON... LAKE ST. CLAIR... AND LAKE ERIE OVERNIGHT AND WILL BE CAPABLE OF PRODUCING WINDS GUSTS OVER 70 MPH... LARGE WAVES... AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A PERIOD OF ACTIVE WEATHER WILL CONTINUE OVER SOUTHEAST MICHIGAN THROUGH SATURDAY MORNING AS A STEADY PROGRESSION OF LOW PRESSURE SYSTEMS AND ASSOCIATED FRONTAL BOUNDARIES MOVE ACROSS THE GREAT LAKES. SEVERE WEATHER IS POSSIBLE FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED OVERNIGHT. YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Local storm report, Aug 23, 2:21 PM EDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
221 PM EDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND DMG 2 N CORUNNA 43.01N 84.12W
08/22/2007 SHIAWASSEE MI LAW ENFORCEMENT
LARGE TREE DOWN ON STATE ROAD JUST NORTH OF M-21.
1100 PM TSTM WND DMG 4 W FLINT 43.02N 83.77W
08/22/2007 GENESEE MI LAW ENFORCEMENT
NUMEROUS POWER LINES DOWN IN FLINT TOWNSHIP
1100 PM TSTM WND DMG SAGINAW 43.42N 83.95W
08/22/2007 SAGINAW MI LAW ENFORCEMENT
CENTRAL DISPATCH RECEIVED REPORTS OF NUMEROUS TREES AND
POWER LINES DOWN COUNTYWIDE.
1103 PM TSTM WND DMG 3 NW LINDEN 42.85N 83.82W
08/22/2007 GENESEE MI AMATEUR RADIO
TREES DOWN NEAR MORRISH ROAD
1105 PM TSTM WND DMG 3 N LINDEN 42.86N 83.78W
08/22/2007 GENESEE MI LAW ENFORCEMENT
LARGE TREE DOWN
1107 PM TSTM WND GST SAGINAW 43.42N 83.95W
08/22/2007 M58.00 MPH SAGINAW MI ASOS
A WIND GUST OF 58 MPH WAS MEASURED AT THE SAGINAW
INTERNATIONAL AIRPORT
1108 PM TSTM WND DMG SAGINAW 43.42N 83.95W
08/22/2007 SAGINAW MI AMATEUR RADIO
4 INCH TREE BRANCHES DOWN AT THE INTERSECTION OF CAROLINA
AND CONGRESS STREETS
1115 PM TSTM WND DMG 5 NW BAY CITY 43.64N 83.95W
08/22/2007 BAY MI LAW ENFORCEMENT
TREE DOWN ACROSS THE WESTBOUND LANE OF WHEELER ROAD AT 3
MILE ROAD
1115 PM TSTM WND DMG 5 NW BAY CITY 43.64N 83.97W
08/22/2007 BAY MI LAW ENFORCEMENT
TREE DOWN ON THE SIDE OF THE ROAD AT THE INTERSECTION OF
WHEELER AND 4 MILE ROADS
1125 PM TSTM WND DMG 1 NE BAY CITY 43.60N 83.88W
08/22/2007 BAY MI LAW ENFORCEMENT
LARGE TREE BRANCHES DOWN AT LINCOLN AVE AND 5TH STREET.
LAW ENFORCEMENT REPORTED NUMEROUS WIRES DOWN AND A COUPLE
OF BLOWN TRANSFORMERS ACROSS THE BAY CITY AREA.
1127 PM TSTM WND DMG 3 N FENTON 42.84N 83.71W
08/22/2007 GENESEE MI AMATEUR RADIO
TREES DOWN AT THE INTERSECTION OF FENTON AND THOMPSON
1134 PM TSTM WND DMG LAPEER 43.05N 83.32W
08/22/2007 LAPEER MI LAW ENFORCEMENT
TREE DOWN
1140 PM TSTM WND DMG 5 NNW BAY CITY 43.66N 83.93W
08/22/2007 BAY MI LAW ENFORCEMENT
TREE AND WIRE DOWN ON THE ROAD AT THE INTERSECTION OF
DOUGLAS DRIVE AND BOY SCOUT ROAD
1143 PM TSTM WND DMG 2 SSW ATTICA 43.01N 83.18W
08/22/2007 LAPEER MI LAW ENFORCEMENT
TREE DOWN AT LAKE GEORGE AND NEWARK ROADS
1150 PM TSTM WND DMG 1 NW IMLAY CITY 43.03N 83.09W
08/22/2007 LAPEER MI LAW ENFORCEMENT
TREE DOWN ON IMLAY CITY ROAD NEAR SUMMERS ROAD
1151 PM HAIL BROWN CITY 43.21N 82.99W
08/22/2007 E0.75 INCH SANILAC MI LAW ENFORCEMENT
0451 AM HAIL ADRIAN 41.90N 84.04W
08/23/2007 E0.75 INCH LENAWEE MI TRAINED SPOTTER
&&
ADDED SEVERAL WIND REPORTS FOR BAY COUNTY AND A HAIL REPORT FOR
LENAWEE COUNTY.
SHULERThe office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:47 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 58 min |
| Aug 22, 10:10 PM EDT | Severe Thunderstorm Warning | DTX | Saginaw | 85 min |
| Aug 22, 10:12 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 63 min |
| Aug 22, 10:31 PM EDT | Severe Thunderstorm Warning | DTX | Shiawassee | 44 min |
| Aug 22, 10:55 PM EDT | Special Marine Warning | DTX | 65 min | |
| Aug 22, 11:14 PM EDT | Severe Thunderstorm Warning | DTX | Genesee | 31 min |
| Aug 22, 11:19 PM EDT | Severe Thunderstorm Warning | DTX | Bay | 40 min |
| Aug 22, 11:31 PM EDT | Severe Thunderstorm Warning | DTX | Lapeer | 33 min |
| Aug 22, 11:38 PM EDT | Special Marine Warning | DTX | 67 min | |
| Aug 22, 11:48 PM EDT | Special Marine Warning | DTX | 57 min | |
| Aug 22, 11:51 PM EDT | Severe Thunderstorm Warning | DTX | Sanilac | 54 min |
| Aug 23, 12:00 AM EDT | Special Marine Warning | DTX | 15 min | |
| Aug 23, 12:11 AM EDT | Severe Thunderstorm Warning | DTX | Saint Clair | 31 min |
| Aug 23, 12:18 AM EDT | Special Marine Warning | DTX | 56 min | |
| Aug 23, 4:14 AM EDT | Severe Thunderstorm Warning | DTX | Washtenaw | 46 min |
| Aug 23, 5:53 AM EDT | Special Marine Warning | DTX | 39 min | |
| Aug 23, 4:08 PM EDT | Severe Thunderstorm Warning | DTX | Midland | 67 min |
| Aug 23, 4:46 PM EDT | Special Marine Warning | DTX | 79 min | |
| Aug 23, 5:24 PM EDT | Severe Thunderstorm Warning | DTX | Bay, Saginaw | 40 min |
| Aug 23, 5:50 PM EDT | Tornado Warning | DTX | Tuscola | 55 min |
| Aug 23, 6:40 PM EDT | Tornado Warning | DTX | Sanilac | 64 min |
| Aug 23, 6:43 PM EDT | Tornado Warning | DTX | Tuscola | 14 min |
| Aug 23, 6:48 PM EDT | Special Marine Warning | DTX | 87 min | |
| Aug 23, 7:10 PM EDT | Severe Thunderstorm Warning | DTX | Livingston, Shiawassee, Washtenaw | 65 min |
| Aug 23, 7:20 PM EDT | Severe Thunderstorm Warning | DTX | Lenawee | 55 min |
| Aug 23, 7:36 PM EDT | Severe Thunderstorm Warning | DTX | Genesee, Oakland, Wayne | 54 min |
| Aug 23, 7:38 PM EDT | Special Marine Warning | DTX | 2 hr |
Nearby
Tornado Warnings in Michigan, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.